Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hicuphinduchest

jojoba oil causing liver problems...?

Recommended Posts

soo i went to the derm today and apparently my liver things (whatever they're called..) are almost double what they should be :doh:

i havent drank any alcohol, taken any pills...what else could be causing it? i havent changed anything at all, except that i use jojoba oil as a moisturizer now.

i doubt thats it, but my mom mentioned that sometimes stuff like that happens...i dunno..its the only thing we could think of (this was after the visit, so i didnt get a chance to mention it to my derm, i will next month)

any ideas?

Share this post


Link to post
Share on other sites

I really, really, really doubt thats the problem.

I havnt even heard of any type of oil affecting your liver if it's only applied externally.

Share this post


Link to post
Share on other sites

I assume you are taking Accutane since your in the accutane forum? If so, thats the trouble, not the jojoba oil ...

Share this post


Link to post
Share on other sites
I assume you are taking Accutane since your in the accutane forum? If so, thats the trouble, not the jojoba oil ...

Yep. Accutane.

Share this post


Link to post
Share on other sites
soo i went to the derm today and apparently my liver things (whatever they're called..) are almost double what they should be :doh:

i havent drank any alcohol, taken any pills...what else could be causing it? i havent changed anything at all, except that i use jojoba oil as a moisturizer now.

i doubt thats it, but my mom mentioned that sometimes stuff like that happens...i dunno..its the only thing we could think of (this was after the visit, so i didnt get a chance to mention it to my derm, i will next month)

any ideas?

That happens to some people on accutane. If you were drinking, it would be worse.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×